# SDR DHL200080707C

- Difficulty date: September 29, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73
- Aircraft serial: 45990
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPT SUB FLOOR AREA INTERIOR PANEL NR 610 SUPPORT PLATE BROKEN 2 INCHES.  REMOVED BROKEN PANEL IAW SRM 51-1-21A.  FABRICATED PLATE IAW SRM 53-2-0.  CLEANED PRIMED AND TREATED AREA IAW SRM 51-1-8B.  INSTALLED NEW PLATE IAW SRM 51-1-21A.
